# SDR SIMA20180407002

- Difficulty date: April 7, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 32,578 hours, 27,577 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7014700626
- Part serial: 02056279
- Condition: Failed
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CAPTAIN`S AIRSPEED UNRELIABLE DURING DESCENT.  LOST 40KTS ACCORDING TO IT THEN A GAIN OF AROUND 60KTS WITH NO THRUST CHANGE. REMOVED AND REPLACED THE NR 1 ADC IAW AMM 34-15-01, OPERATES OK IAW AMM 34-15-00,  PITOT/STATIC LEAK CHECKED OK IAW AMM 34-13-00.
